The Briançon-Skoda number of analytic irreducible planar curves
Annales de l'Institut Fourier, Volume 64 (2014) no. 1, pp. 177-187.

The Briançon-Skoda number of a ring R is defined as the smallest integer k, such that for any ideal IR and l1, the integral closure of I k+l-1 is contained in I l . We compute the Briançon-Skoda number of the local ring of any analytic irreducible planar curve in terms of its Puiseux characteristics. It turns out that this number is closely related to the Milnor number.

Le nombre de Briançon-Skoda d’un anneau R est défini comme le plus petit entier k, tel que pour tout idéal IR et l1, la clôture intégrale de I k+l-1 est contenu dans I l . Nous calculons le nombre de Briançon-Skoda de l’anneau local d’une courbe analytique plane et irréductible en fonction de ses exposants caractéristiques de Puiseux. Il s’avère que ce nombre est étroitement lié au nombre de Milnor.

DOI: 10.5802/aif.2843
Classification: 14H20, 32B10
Keywords: Briançon-Skoda theorem, Puiseux pairs, Milnor number, residue currents
Mot clés : théorème de Briançon-Skoda, paires charactéristiques de Puiseux, nombre de Milnor, courants résiduels
Sznajdman, Jacob 1

1 Chalmers University of Technology and University of Gothenburg Mathematical Sciences S-412 96 Gothenburg (Suède)
@article{AIF_2014__64_1_177_0,
     author = {Sznajdman, Jacob},
     title = {The {Brian\c{c}on-Skoda} number of analytic irreducible planar curves},
     journal = {Annales de l'Institut Fourier},
     pages = {177--187},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {1},
     year = {2014},
     doi = {10.5802/aif.2843},
     zbl = {06387270},
     mrnumber = {3330545},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2843/}
}
TY  - JOUR
AU  - Sznajdman, Jacob
TI  - The Briançon-Skoda number of analytic irreducible planar curves
JO  - Annales de l'Institut Fourier
PY  - 2014
SP  - 177
EP  - 187
VL  - 64
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2843/
DO  - 10.5802/aif.2843
LA  - en
ID  - AIF_2014__64_1_177_0
ER  - 
%0 Journal Article
%A Sznajdman, Jacob
%T The Briançon-Skoda number of analytic irreducible planar curves
%J Annales de l'Institut Fourier
%D 2014
%P 177-187
%V 64
%N 1
%I Association des Annales de l’institut Fourier
%U http://archive.numdam.org/articles/10.5802/aif.2843/
%R 10.5802/aif.2843
%G en
%F AIF_2014__64_1_177_0
Sznajdman, Jacob. The Briançon-Skoda number of analytic irreducible planar curves. Annales de l'Institut Fourier, Volume 64 (2014) no. 1, pp. 177-187. doi : 10.5802/aif.2843. http://archive.numdam.org/articles/10.5802/aif.2843/

[1] Andersson, Mats A residue criterion for strong holomorphicity, Ark. Mat., Volume 48 (2010) no. 1, pp. 1-15 | DOI | MR | Zbl

[2] Andersson, Mats; Samuelsson, Håkan A Dolbeault-Grothendieck lemma on complex spaces via Koppelman formulas, Invent. Math., Volume 190 (2012) no. 2, pp. 261-297 | DOI | MR | Zbl

[3] Andersson, Mats; Samuelsson, Håkan; Sznajdman, Jacob On the Briançon-Skoda theorem on a singular variety, Ann. Inst. Fourier (Grenoble), Volume 60 (2010) no. 2, pp. 417-432 | DOI | Numdam | MR | Zbl

[4] Andersson, Mats; Wulcan, Elizabeth Residue currents with prescribed annihilator ideals, Ann. Sci. École Norm. Sup. (4), Volume 40 (2007) no. 6, pp. 985-1007 | DOI | Numdam | MR | Zbl

[5] Björk, Jan-Erik; Samuelsson, Håkan Regularizations of residue currents, J. Reine Angew. Math., Volume 649 (2010), pp. 33-54 | DOI | MR | Zbl

[6] Dickenstein, A.; Sessa, C. Canonical representatives in moderate cohomology, Invent. Math., Volume 80 (1985) no. 3, pp. 417-434 | DOI | MR | Zbl

[7] Gorenstein, Daniel An arithmetic theory of adjoint plane curves, Trans. Amer. Math. Soc., Volume 72 (1952), pp. 414-436 | DOI | MR | Zbl

[8] Herrera, M.; Lieberman, D. Residues and principal values on complex spaces, Math. Ann., Volume 194 (1971), pp. 259-294 | DOI | MR | Zbl

[9] Huneke, Craig Uniform bounds in Noetherian rings, Invent. Math., Volume 107 (1992) no. 1, pp. 203-223 | DOI | MR | Zbl

[10] Kodaira, Kunihiko The theorem of Riemann-Roch on compact analytic surfaces, Amer. J. Math., Volume 73 (1951), pp. 813-875 | DOI | MR | Zbl

[11] Kodaira, Kunihiko On compact complex analytic surfaces. I, 1955 (mimeographed notes), Princeton) | Zbl

[12] Lefschetz, Solomon Algebraic geometry, Princeton University Press, Princeton, N. J., 1953, pp. ix+233 | MR | Zbl

[13] Lejeune-Jalabert, Monique; Teissier, Bernard Clôture intégrale des idéaux et équisingularité, Ann. Fac. Sci. Toulouse Math. (6), Volume 17 (2008) no. 4, pp. 781-859 (With an appendix by Jean-Jacques Risler) | DOI | Numdam | MR | Zbl

[14] Lipman, Joseph; Teissier, Bernard Pseudorational local rings and a theorem of Briançon-Skoda about integral closures of ideals, Michigan Math. J., Volume 28 (1981) no. 1, pp. 97-116 http://projecteuclid.org/getRecord?id=euclid.mmj/1029002461 | DOI | MR | Zbl

[15] Milnor, John Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J., 1968, pp. iii+122 | MR | Zbl

[16] Passare, Mikael Residues, currents, and their relation to ideals of holomorphic functions, Math. Scand., Volume 62 (1988) no. 1, pp. 75-152 | MR | Zbl

[17] Samuel, Pierre Singularités des variétés algébriques, Bull. Soc. Math. France, Volume 79 (1951), pp. 121-129 | Numdam | MR | Zbl

[18] Skoda, Henri; Briançon, Joël Sur la clôture intégrale d’un idéal de germes de fonctions holomorphes en un point de C n , C. R. Acad. Sci. Paris Sér. A, Volume 278 (1974), pp. 949-951 | MR | Zbl

[19] Tsikh, A. K. Multidimensional residues and their applications, Translations of Mathematical Monographs, 103, American Mathematical Society, Providence, RI, 1992, pp. x+188 (Translated from the 1988 Russian original by E. J. F. Primrose) | MR | Zbl

[20] Whitney, Hassler Complex analytic varieties, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1972, pp. xii+399 | MR | Zbl

Cited by Sources: